MathSciNet Relay Station
MathSciNet bibliographic data
MR2606779 93B03 (93B05 93C05 93C30)
Zhao, Shouwei; Sun, Jitao A geometric approach for reachability and observability of linear switched impulsive systems. Nonlinear Anal. 72 (2010), no. 11, 4221–4229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement